# SDR IPXA2014031282234

- Difficulty date: February 28, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 47,618 hours, 9,857 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, CHAFE DAMAGE ON RT INBD FLAP T/E WEDGE LOWER SKIN.  RESKINNED LOWER SURFACE OF RT INBD FLAP BETWEEN XIFH 243 - 288 IAW SRM 57-50-01, REPAIR 1, FIG 201.
